# SDR USAA060746

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 68,080 hours, 68,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF FLOORBEAM AT BS 365.25 LBL 0 TO LBL 12 CORRODED.  REMOVED CORRODED T-CAP, MANUFACTURED REPLACEMENT & INSTALLED PER SRM 53-00-51.  DEFECT SIZE:  12 INCHES.
